Alert archive / Florida / Tornado Warnings in 2010

Tornado Warning 7, NWS Tampa Bay, FL

March 11, 2010Citrus County, Hernando County, Florida

NWS Tampa Bay, FL issued this tornado warning at Mar 11, 2010, 12:42 PM EST for Citrus County, Hernando County, Florida. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 11, 2010, 12:42 PM EST (17:42 UTC)
Expired
Mar 11, 2010, 1:15 PM EST
In force
33 min
Issued by
NWS Tampa Bay, FL
Area
Storm-based polygon

Counties Citrus County, FL, Hernando County, FL

The radar

The Tampa radar (KTBW), 119 km from the middle of the area, began a volume at 17:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 11, 10:58 AM ESTTornado WatchSPC9 hr

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 12:00Z, 5.7 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 12:00Z on 2010-03-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 56 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 12:00Z on 2010-03-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 393 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
56 J/kg
Mixed-layer CIN
-108 J/kg
Mixed-layer LCL
606 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
393 m²/s²
0-3 km storm-relative helicity
531 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

667 
WFUS52 KTBW 111742
TORTBW
FLC017-053-111815-
/O.NEW.KTBW.TO.W.0007.100311T1742Z-100311T1815Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1242 PM EST THU MAR 11 2010

THE NATIONAL WEATHER SERVICE IN RUSKIN HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHERN CITRUS COUNTY IN FLORIDA.
  NORTHWESTERN HERNANDO COUNTY IN FLORIDA.

* UNTIL 115 PM EST

* AT 1241 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  TORNADO 13 MILES WEST OF CHASSAHOWITZKA...OR 15 MILES WEST OF
  HOMOSASSA SPRINGS...MOVING NORTHEAST AT 35 MPH.

* THE TORNADO WILL BE NEAR...
  CHASSAHOWITZKA.
  HOMOSASSA SPRINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THE TORNADO GO TO A SMALL INTERIOR ROOM IN
A STRONG AND WELL CONSTRUCTED BUILDING. CARS AND MOBILE HOMES ARE NOT
SAFE. IF NO SHELTER IS AVAILABLE...LIE FLAT IN A DITCH OR CULVERT AND
COVER YOUR HEAD WITH YOUR HANDS.

TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE PLEASE CALL
813-645-2323.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM EST THURSDAY EVENING
FOR WESTERN FLORIDA.

&&

LAT...LON 2895 8234 2866 8228 2864 8267 2866 8268
      2868 8265 2870 8265 2871 8268 2874 8269
      2875 8265 2876 8269 2881 8270 2884 8273
TIME...MOT...LOC 1742Z 230DEG 30KT 2878 8272

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tampa Bay, FL wrote its last area forecast discussion before this tornado warning went out at Mar 11, 9:14 AM EST, 3 hours 28 minutes earlier.

Area forecast discussion, Mar 11, 9:14 AM EST, 3 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
914 AM EST THU MAR 11 2010

...SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY ACROSS THE AREA...

.DISCUSSION...SHOWERS...WITH EMBEDDED THUNDERSTORMS...ARE NOW
SPREADING ACROSS THE NORTHERN HALF OF THE AREA INCLUDING TAMPA. A
QUASI-STATIONARY WARM FRONT JUST TO THE SE OF THE PENINSULA WILL
BEGIN PUSHING BACK NORTH TODAY. THIS WILL CONTINUE TO BRING PLENTY
OF DEEP LAYER MOISTURE...AS SHOWN BY THE 12Z TBW SOUNDING...WHICH
WILL COMBINE WITH GOOD U/L SUPPORT FOR ADDITIONAL SHOWERS AND
THUNDERSTORMS THROUGH THE REST OF THE DAY. AT 850 AM EST NATIONAL
WEATHER SERVICE DOPPLER RADAR IN RUSKIN WAS SHOWING SPREADING
SHOWERS ACROSS THE NATURE COAST AND THE TAMPA DOWNTOWN AREA.
ADDITIONAL SHOWERS WILL SPREAD ACROSS THE REST OF THE CWA THROUGH
THE EVENING HOURS.

STRONG GUSTY WINDS ARE POSSIBLE WITH THE STRONGEST CELLS...AND EVEN
AN ISOLATED TORNADO IS CERTAINLY POSSIBLE AS THE VERTICAL WIND
PROFILE AND U/L SUPPORT WILL REMAIN FAVORABLE TODAY.

A LAKE WIND ADVISORY FOR ALL COASTAL COUNTIES IS IN EFFECT UNTIL THE
EVENING HOURS AS WINDS INCREASE WITH TIGHTENING PRESSURE GRADIENTS.

WITH 80-90 POPS IN THE FORECAST...EXPECT A RAINY DAY WITH PASSING
THUNDERSTORMS THROUGH THE EVENING HOURS. ANOTHER LOW PRESSURE SYSTEM
REACHES THE AREA ON FRIDAY WITH MORE SHOWERS/THUNDERSTORMS
PREVAILING THROUGH THE DAY.

.PREVIOUS SHORT TERM DISCUSSION...

.SHORT TERM (TODAY-SATURDAY)...THE SUBTROPICAL JET WILL BE IN PLACE
ACROSS THE STATE THROUGH SATURDAY. A SFC WARM FRONT CURRENTLY IN
PLACE ACROSS SOUTHERN FL WILL LIFT NORTH OVER THE AREA THIS MORNING
AS UPPER SHORTWAVE ENERGY PASSES OVER THE STATE. A LOW CENTER WILL
DEVELOP AND MOVE ACROSS NORTHERN FL THIS AFTERNOON AND EVENING. HAVE
INCREASED RAIN CHANCES TO 80-90 PERCENT FOR TODAY WITH A SLIGHT RISK
OF SEVERE STORMS IN PLACE AS SOUTHERLY SFC WINDS COMBINE WITH SW/W
FLOW IN THE LOW-LEVEL AND UPPER JETS TO MAKE FOR GOOD HELICITIES.
THE CLOUD SHIELD IN PLACE SHOULD PREVENT GOOD HEATING THOUGH KEEPING
THUNDERSTORM ACTIVITY LIMITED. BUT ANY STORM THAT DOES DEVELOP HAS
THE POTENTIAL TO BECOME SEVERE. DAMAGING WINDS WOULD BE THE MAIN
CONCERN WITH THE STORMS...BUT WITH THE HIGH HELICITIES IN
PLACE...CANNOT RULE OUT THE POSSIBILITY OF A TORNADO. SURFACE
WINDS ALONG THE COAST WILL BE STRONG AND BREEZY TODAY AS WELL AND
HAVE ISSUED A LAKE WIND ADVISORY FOR THIS. HIGHS SHOULD REACH
INTO THE LOWER 70S TO LOWER 80S THIS AFTERNOON.

AS THIS LOW LIFTS OFF TO THE NE AND BRINGS THE ENERGY WITH IT
THURSDAY NIGHT...ANOTHER LOW DEVELOPS OVER THE SE GULF ALONG THE
NEXT ROUND OF UPPER SHORTWAVES. MOSTLY SHOWERS WILL BE IN PLACE
ACROSS THE AREA THURSDAY NIGHT AS SW FLOW WILL KEEP THE ATMOSPHERE
MOIST. HAVE KEPT POPS AT 60-70 PERCENT. LOWS WILL FALL ONLY INTO THE
MID TO UPPER 60S.

THE NEXT ROUND OF ACTIVITY WILL MOVE OVER THE AREA ON FRIDAY AS THE
LOW IN THE GULF LIFTS ACROSS THE SOUTHERN HALF OF THE PENINSULA.
WITH THE UPPER ENERGY MOVING OVER THE AREA AND THE SUBTROPICAL JET
IN PLACE...MAY AGAIN HAVE THE POTENTIAL FOR A FEW SEVERE STORMS
FRIDAY. HAVE 70-80 PERCENT RAIN CHANCES IN PLACE. HIGHS WILL
GENERALLY BE IN THE LOWER 70S.

CLEARING WILL FINALLY HAPPEN FRIDAY NIGHT AS THE COLD FRONT FINALLY
PUSHES THROUGH THE AREA AND SOME DRIER AIR MOVES IN. STILL HAVE
20-40 PERCENT RAIN CHANCES IN PLACE FRIDAY EVENING WITH SOME
LINGERING SHOWERS. HIGH PRESSURE FROM OVER THE GULF WILL CONTINUE TO
BUILD ACROSS THE AREA AND BRING DRIER AIR FOR SATURDAY. HAVE REMOVED
RAIN CHANCES THAT WERE IN PLACE ACROSS THE SOUTH FOR SATURDAY
MORNING. TEMPS WILL BE IN THE MID 50S-MID 60S FOR LOWS FRIDAY NIGHT
AND IN THE 70S SATURDAY.

&&

.AVIATION...MVFR CEILINGS WILL GENERALLY PREVAIL TODAY WITH SOME
LOCAL IFR CEILINGS/MVFR VISIBILITIES IN SHOWERS AND A FEW
THUNDERSTORMS. CONVECTIVE ACTIVITY WILL DIMINISH THIS EVENING WITH
MVFR/LOCAL IFR CEILINGS AND VISIBILITIES IN SOME FOG CONTINUING
BEFORE THE NEXT ROUND OF CONVECTION DEVELOPS LATE TONIGHT.

&&

.MARINE...WINDS AND SEAS AT BUOY 42036 ARE NOW WITHIN SCA CRITERIA.
AS A WARM FRONT LIFTS NORTH OVER THE AREA...HAZARDOUS BOATING
CONDITIONS WILL CONTINUE OVER ALL COASTAL WATERS THROUGH THE EVENING
HOURS. WINDS SHOULD SLACKEN TONIGHT BETWEEN THE LOWS...THEN INCREASE
AGAIN TO NEAR ADVISORY LEVELS FRIDAY AS THE LOW MOVES ACROSS THE
SOUTHERN PENINSULA. WINDS WILL THEN REMAIN ELEVATED THROUGH SATURDAY
AS HIGH PRESSURE BUILDS ACROSS THE WATERS. WINDS WILL THEN DIMINISH
THROUGH THE REST OF THE PERIOD AS HIGH PRESSURE REMAINS ACROSS THE
WATERS.

&&

.TBW WATCHES/WARNINGS/ADVISORIES...
FL...LAKE WIND ADVISORY UNTIL 7 PM EST THIS EVENING FOR CHARLOTTE-
     CITRUS-HERNANDO-HILLSBOROUGH-LEE-LEVY-MANATEE-PASCO-
     PINELLAS-SARASOTA.

GULF WATERS...SMALL CRAFT ADVISORY UNTIL 7 PM EST THIS EVENING FOR
     BONITA BEACH TO ENGLEWOOD OUT 20 NM-BONITA BEACH TO ENGLEWOOD
     OUT 20 TO 60 NM-ENGLEWOOD TO TARPON SPRINGS OUT 20
     NM-ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM-TAMPA BAY
     WATERS-TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM-TARPON
     SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM.

&&

DISCUSSION/MARINE...22/AR
SHORT TERM...24/COLSON
AVIATION...69/PRC
Hazardous weather outlook, Mar 11, 5:34 AM EST, 7 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
534 AM EST THU MAR 11 2010

FLZ039-042-043-048>052-055>057-060>062-065-111900-
LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK-
MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE-
534 AM EST THU MAR 11 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST
FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...THUNDERSTORM IMPACT...
THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS THE AREA
TODAY. A WARM FRONT LIFTING NORTH ACROSS THE AREA COMBINED WITH A
STRONG LOW LEVEL JET...STRONG SUB-TROPICAL JET ALOFT AND AN
INCREASINGLY MOIST ENVIRONMENT IN PLACE WILL ALLOW FOR SHOWERS
WITH A CHANCE OF STRONG TO SEVERE THUNDERSTORMS. DAMAGING WINDS
WILL BE THE GREATEST THREAT WITH THE STORMS...BUT THE POSSIBILITY
OF AN ISOLATED TORNADO CANNOT BE RULED OUT. HEAVY AND PERSISTENT
RAINS MAY ALSO CAUSE SOME MINOR FLOODING.

...DENSE FOG...
WARM MOIST AIR MOVING OVER THE COOLER GULF WATERS MAY RESULT IN
SOME PATCHY DENSE SEA FOG OVER THE LOCAL COASTAL WATERS. FOG CAN
DEVELOP SUDDENLY AND MARINERS SHOULD PLAN FOR THE POSSIBILITY OF
ENCOUNTERING VERY LOW VISIBILITIES IN THE GULF.

...RIP CURRENT IMPACT...
THERE IS A MODERATE RISK OF RIP CURRENTS AT AREA BEACHES TODAY
WITH STRONG SOUTH TO SOUTHWESTERLY WINDS IN PLACE. A RIP CURRENT
IS A 10 TO 30 YARD WIDE CHANNEL OF WATER THAT CAN PULL EVEN A
STRONG SWIMMER INTO DEEPER WATER.

TO AVOID GETTING CAUGHT IN A RIP CURRENT...SWIM AT GUARDED
BEACHES AND HEED THE ADVICE OF THE BEACH PATROL. AT UNGUARDED
BEACHES AND NEAR PIERS...JETTIES...AND INLETS...DO NOT GO INTO THE
SURF MUCH ABOVE YOUR KNEES.

IF CAUGHT IN THE SEAWARD PULL OF A RIP CURRENT...DO NOT ATTEMPT
TO MOVE DIRECTLY TOWARD SHORE. INSTEAD...MOVE SIDEWAYS ACROSS THE
RIP CURRENT UNTIL THE PULL EASES. ANOTHER METHOD OF ESCAPE IS TO
LET THE RIP CURRENT PULL YOU SEAWARD 50 TO 100 YARDS...WHERE THE
FORCE WEAKENS. THEN...SWIM TOWARD THE BEACH AT AN ANGLE AWAY FROM
THE CURRENT.

...WIND AND SEA IMPACT...
WINDS WILL INCREASE TO 20 TO 25 KNOTS ACROSS THE COASTAL WATERS
TODAY WITH HIGHER GUSTS AS A WARM FRONT LIFTS NORTH OVER THE AREA.
SEAS WILL INCREASE UP TO 7 FEET WELL OFFSHORE. THIS WILL CAUSE
HAZARDOUS BOATING CONDITIONS FOR SMALL CRAFTS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

...THUNDERSTORM IMPACT...
ANOTHER WAVE OF UPPER ENERGY WILL MOVE OVER THE AREA FRIDAY WITH
THE WARM AND MOIST ENVIRONMENT AND SUB-TROPICAL JET REMAINING IN
PLACE ACROSS THE AREA. THIS WILL ALLOW FOR MORE SHOWERS AND A
CHANCE OF STRONG TO SEVERE THUNDERSTORMS FRIDAY. DAMAGING WINDS
AND THE POTENTIAL FOR AN ISOLATED TORNADO WILL AGAIN BE THE
GREATEST RISKS...WITH HEAVY RAINS AGAIN CAUSING MINOR FLOODING.

...DENSE FOG/SMOKE IMPACT...
THE WARM AND MOIST CONDITIONS WILL PERSIST THROUGH FRIDAY NIGHT
KEEPING THE POSSIBILITY OF PATCHY DENSE SEA FOG IN PLACE ACROSS
THE COASTAL WATERS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED.

COLSON

In the hours before

Special weather statement, Mar 11, 10:37 AM EST, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1037 AM EST THU MAR 11 2010

FLZ039-042-043-048-111630-
SUMTER-HERNANDO-CITRUS-LEVY-
1037 AM EST THU MAR 11 2010

...STRONG WINDS WILL AFFECT LEVY...CITRUS...HERNANDO AND SUMTER
COUNTIES...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES
THUNDERSTORMS...MOVING NORTHEAST AT 35 MPH...WILL AFFECT THE
MENTIONED AREA INCLUDING...LEBANON...CRYSTAL RIVER...INVERNESS...AND
HOMOSASSA SPRINGS...UNTIL 1130 AM EST.

GUSTY WINDS UP TO 40 MPH WILL OCCUR. TORRENTIAL RAINS WILL REDUCE
VISIBILITY TO NEAR ZERO AND WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 2948 8240 2922 8239 2921 8252 2906 8253
      2896 8231 2895 8195 2833 8196 2833 8204
      2850 8205 2844 8243 2846 8269 2870 8265
      2874 8269 2875 8265 2886 8273 2889 8266
      2916 8282 2919 8307 2929 8316 2960 8293
TIME...MOT...LOC 1536Z 228DEG 32KT 2889 8302
Special weather statement, Mar 11, 11:31 AM EST, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1131 AM EST THU MAR 11 2010

FLZ039-042-043-048-111800-
SUMTER-HERNANDO-CITRUS-LEVY-
1131 AM EST THU MAR 11 2010

...STRONG WINDS WILL AFFECT LEVY...CITRUS...HERNANDO AND SUMTER
COUNTIES...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES
THUNDERSTORMS...MOVING NORTHEAST AT 35 MPH...WILL AFFECT THE
MENTIONED AREA INCLUDING...LEBANON...CRYSTAL RIVER...INVERNESS...AND
HOMOSASSA SPRINGS

...UNTIL 100 PM EST.

GUSTY WINDS UP TO 40 MPH WILL OCCUR. TORRENTIAL RAINS WILL REDUCE
VISIBILITY TO NEAR ZERO AND WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 2946 8240 2921 8241 2922 8254 2906 8253
      2900 8237 2893 8226 2895 8195 2853 8197
      2846 8266 2870 8265 2874 8268 2875 8265
      2876 8268 2888 8268 2889 8266 2916 8281
      2918 8294 2916 8305 2932 8312 2959 8289
TIME...MOT...LOC 1630Z 229DEG 29KT 2903 8267

The office that day

Everything else NWS Tampa Bay, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 11, 10:37 AM ESTSpecial Weather StatementTBWCitrus, Hernando, Levy, Sumter53 min
Mar 11, 11:03 AM ESTSpecial Marine WarningTBW57 min
Mar 11, 11:16 AM ESTSevere Thunderstorm WarningTBWCitrus, Levy29 min
Mar 11, 11:31 AM ESTSpecial Weather StatementTBWCitrus, Hernando, Levy, Sumter89 min
Mar 11, 11:39 AM ESTAreal Flood AdvisoryTBWCitrus, Levy96 min
Mar 11, 11:44 AM ESTSevere Thunderstorm WarningTBWCitrus, Levy, Sumter31 min
Mar 11, 11:58 AM ESTSpecial Marine WarningTBW92 min
Mar 11, 12:15 PM ESTSevere Thunderstorm WarningTBWCitrus, Sumter30 min
Mar 11, 12:44 PM ESTSevere Thunderstorm WarningTBWSumter31 min
Mar 11, 1:06 PM ESTAreal Flood AdvisoryTBWCitrus114 min
Mar 11, 1:25 PM ESTAreal Flood AdvisoryTBWCitrus, Levy2 hr
Mar 11, 1:35 PM ESTSpecial Marine WarningTBW85 min
Mar 11, 1:45 PM ESTTornado WarningTBWCitrus, Hernando45 min
Mar 11, 2:25 PM ESTSevere Thunderstorm WarningTBWCitrus, Hernando, Pasco, Sumter50 min
Mar 11, 2:29 PM ESTTornado WarningTBWCitrus, Hernando, Sumter31 min
Mar 11, 2:31 PM ESTTornado WarningTBWHernando, Pasco, Sumter29 min
Mar 11, 2:42 PM ESTSpecial Weather StatementTBWPolk33 min
Mar 11, 2:53 PM ESTSevere Thunderstorm WarningTBWCitrus, Hernando, Sumter37 min
Mar 11, 2:57 PM ESTAreal Flood AdvisoryTBWCitrus, Hernando, Sumter2 hr
Mar 11, 3:00 PM ESTSpecial Marine WarningTBW60 min
Mar 11, 3:15 PM ESTSevere Thunderstorm WarningTBWHernando, Hillsborough, Pasco, Pinellas, Polk, Sumter45 min
Mar 11, 3:28 PM ESTAreal Flood AdvisoryTBWCitrus, Levy92 min
Mar 11, 3:34 PM ESTAreal Flood AdvisoryTBWHillsborough, Pasco, Pinellas86 min
Mar 11, 3:54 PM ESTSpecial Weather StatementTBWHighlands36 min
Mar 11, 4:00 PM ESTSevere Thunderstorm WarningTBWHillsborough, Pasco, Polk45 min
Mar 11, 4:28 PM ESTTornado WarningTBWPolk32 min
Mar 11, 4:43 PM ESTTornado WarningTBWPolk32 min
Mar 11, 4:56 PM ESTSpecial Weather StatementTBWPasco49 min
Mar 11, 5:48 PM ESTSpecial Weather StatementTBWPasco57 min

Nearby

Tornado Warnings in Florida, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.